# SDR DALA2024042904782

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 73,934 hours, 27,960 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Indicator
- Condition: None
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 FA STATES KNUCKLE AT 2L DOOR. DOES NOT FULLY EXT WHEN ARMED. CORRECTIVE ACTION: NO TROUBLE NOTED, COULD NOT DUPLICATE. CYCLED ARMING LEVER MULTIPLE TIMES A/C CKS NML REF. B757 AMM 25-66. (5938718)
